I've been going through hell, my depression and anxiety was unbarable I take 3 xanex a day 1mg that helps my anxiety but once it wares of... I feel like I don't want to be here anymore. I'm starting to take it tomorrow, going to take it before bedtime. I'm only 19. I've had a rough life. Very scared I'm going to gain weight. I was taking Effexor and I lost 20 pounds then I tried lexapro and now weigh 15 more pounds. Any help will be highly appreciated. I can't stand another day feeling like this... All I wanna do is drink to take away my feelings. :(
This question has also been asked and answered here: Cymbalta and Weight Gain?
I'm sorry to hear you're having a hard time. Have you started the Cymbalta? Taking it at night you should be okay. As for the weight gain, everyone is different so it depends. You have to watch what you eat and get some daily exercise, even walking around the block. Enjoy the summer weather! Take care if yourself! And don't drink while on Cymbalta, bad combo, not to mention you're not 21.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 1 answer
Posted 10 Mar 2011 • 8 answers
Posted 17 Dec 2011 • 8 answers
Posted 9 Sep 2013 • 3 answers
Posted 8 Dec 2016 • 1 answer